# SDR SWIA201024411

- Difficulty date: June 13, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 17,610 hours, 15,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT NEAR ROW 2 INOP.  (FLT 6491)  RELAMPED EMERGENCY LIGHT.
